# SDR VNAA0503010

- Difficulty date: March 21, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N242JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7911
- Aircraft time: 1,994 hours, 1,913 cycles
- Engine: Ge CF343B1
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Warning System
- Condition: Activated
- Location: Anti Ice Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MULTIBLE TIMES DURING THE FLIGHT THE CREW RECEIVED ANTI-ICE DUCT WARNING MESSAGES.  THE CREW OF FLIGHT 2471 FOLLOWED THE QRH AND MADE AN UNEVENTFUL LANDING AT DESTINATION.  MAINTENANCE PERFORMED AN OPERATIONAL TEST OF THE BLEED-AIR LEAK DETECTION AND WARNING SYSTEM IAW CRJ-200 AMM 36-21-00-710-801.  ALL TESTS WERE GOOD.  NO DEFECTS WERE NOTED AT THIS TIME.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
